# SDR QMLA2010071210034

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N902LC
- Make and model: Doug MD 900
- Aircraft serial: 9000018
- Aircraft time: 1,432 hours, 5,651 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 900R1150003101
- Part serial: 60560224
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,433 hours, 5,651 cycles
- Component: Main Rotor Hub, Doug
- Component part number: 900R2101006107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSP DAMAGE LOCATED APPROX 1.25 INCHES FROM THE OTBD END OF THE BLADE TIP, ALONG THE AFT EDGE OF THE ABRASION STRIP ON THE LOWER SURFACE, AND MEASURES 1.00 INCH WIDE BY .50 INCHES LONG (FWD/AFT).  THE OVERALL SIZE OF THE DAMAGE IS ROUGHLY THE SIZE OF A QUARTER,  WITH APPROX (2) COMPOSITE PLIES MISSING.  TAP TESTING OF THE AREA HAS DETERMINED THAT AN APPROX .1875 INCH BAND OF DEBOND DAMAGE EXIST AROUND THE DAMAGE AREA, AND THAT THE ABRASION STRIP IS INTACT (NO EVIDENCE OF DEBONDING).  REPLACEMENT BLADE ON ORDER.
